# SDR AALA951229

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1474D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11520
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BNA - FLT 0580 - EN ROUTE DFW/BNA DURING CRUISE, HYDRAULIC SYTEM NR 1 LOW QUANTITY INDICATION ON MFDU.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT PROCEEDED TO BNA, LANDING WITHOUT INCIDENT.  RESECURED LOOSE B-NUT AT LT THRUST REVERSER CONTROL VALVE STOW LINE.  SERVICED HYDRAULIC SYSTEM AND ACCOMPLISHED LEAK AND SYSTEM GROUND CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
